# SDR SIMA20140920002

- Difficulty date: September 20, 2014
- Submitted: September 22, 2014
- Operation: Air carrier
- Aircraft: N609DP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145069
- Aircraft time: 39,772 hours, 32,798 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EMER LIGHT IS INOPERATIVE.  REMOVED PANEL 194 AR FOUND CONNECTOR LOOSE.  CLEANED & RECONNECTED CONNECTION IAW AMM 33-50-10.  OPERATIONS CHECKED GOOD.
